Papers

 

Recent

 

     A note on the Bloch-Tamagawa space and Selmer groups. [PDF]

     Higher Euler characteristics (Variations on a theme of Euler). [PDF]

     Zeta functions, Grothendieck groups and the Witt ring. [PDF]

(To appear in Bulletin des Sciences Mathematiques)

     Motivic complexes and special values of zeta functions (with J. Milne). [PDF]

     The p-cohomology of algebraic varieties and special values of zeta functions (with J. Milne). [PDF]

Journal Institute of Math Jussieu Journal article

     Motivic complexes over finite fields and the ring of correspondences

at the generic point (with J. Milne). [PDF]

Pure and Applied Mathematics Quarterly (Tate issue), 5 (2009), 1197-1228

     Values of zeta functions at s= ½. [PDF]

         IMRN (International Mathematics Research Notices) 25 (2005), 1519-1541.

     KMS States and complex multiplication (with A. Connes, M. Marcolli). [PDF]

         Selecta Mathematica 11 (2005) no. 3-4, 325-347.

      KMS States and complex multiplication, Part II (with A. Connes, M. Marcolli). [PDF]

         Operator Algebras: The Abel Symposium 2004, 15-60 The Abel Symposium 2004

      The de Rham-Witt and Z_p cohomologies of an algebraic variety. (with J. Milne) [PDF]

         Advances in Mathematics, 198 (2005), 36-42 (volume in honour of Mike Artin).

    Integral motives and special values of zeta functions  (with J. Milne).

Journal of the AMS 17 (2004), 499-555. [PDF]

      One-motives and a conjecture of Deligne,

Journal of Algebraic Geometry, 13 no.1 (2004), 29-80. [DVI]

        Extensions of abelian varieties defined over a number field, (with M. Papanikolas),

Journal of Number Theory 112 (2005), 386-400. [DVI]

 

 

In preparation

 

      Various

 

Older

 

      Duality of Albanese and Picard one-motives, K-Theory. [DVI]

      A Weil-Barsotti formula for Drinfeld modules, Journal of Number Theory (with Papanikolas). [DVI]

      A note on Arithmetic Topology, CRAS (Canada). [DVI]

      From Jacobians to one-motives: exposition of a conjecture of Deligne,

The Arithmetic and Geometry of Algebraic Cycles (Banff 1998). [PDF]